# SDR UPS98425715

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rear Spar
- Condition: Corroded
- Location: Rt Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT STABILIZER REAR SPAR LWR CHORD CORRODED AT STA 473-476.  SECTION SPLICED AT LWR CHORD IAW 55-10-05.
